# SDR 06FDEA1268

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-322
- Aircraft serial: 346
- Aircraft time: 42,038 hours, 15,865 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM PEN MID2 'A' FAULT  ILLUMINATED, FOLLOWED SHORTLY BY MID1 CARGO SMOKE LOOP FAULT.  PERFORMED ECAM AND QRH PROCEDURES NO  HELP.  ECAM ADVISORY FOR NR 1 BLEED TEMP HIGH BEGAN FLASHING WITH TEMPERATURE CYCLING ERRATICALLY.  CARGO SMOKE LIGHT MAIN DECK AND MID LIGHT ILLUMINATED.  DECLARED EMERGENCY VERIFIED NIL SIGN OF SMOKE/SMELL IN MDC AREA.  ALL SATISFACTORY.  REMOVED AND REPLACED FAN AIR VALVE AS PER A310 MM  36-11-16-4-01. AS PRECAUTIONARY, ALSO REMOVED AND  REPLACED PRECOOLER OUTLET TEMPERATURE SENSOR AS PER  A310 MM 36-21-13-4.  PERFORMED ENGINE RUN AS PER JRH.
